# SDR IPXA1570557

- Difficulty date: September 14, 2011
- Submitted: December 9, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV INSPECTION,  LT WING TORQUE BOX PANEL HAS HAIL DAMAGE.     R & R PANEL IAW EA 111296 IR, EO B757-5730-45177-A AND SRM 51-40-02.
